MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported they ¿had a stroke¿ the day after they were injected in an unspecified location with juvéderm® ultra and in jawline with juvéderm® volux¿ xc.Patient received unspecified treatment.This is the same event and the same patient reported under mdr id# 3005113652-2023-00554 (abbvie complaint #(b)(4)).This mdr is being submitted for the suspect product, juvéderm® ultra.
 
Additional Manufacturer Narrative
Clarification to section c.Suspect product: lot number 963/2.Type of investigation code: b18.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe has been discarded.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Additional, changed, and/or corrected data: section c.Suspect product.
 
Event or Problem Description
Healthcare professional reported patient was injected in lips, piriform aperture marionette lines.1 day later, patient was seen in er due to a stroke and l hand weakness feet tingling arm/legs.Mri result with results of tla.

Brand Name
JUVEDERM ULTRA PLUS XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17326321
Report Number3005113652-2023-00553
Device Sequence Number6658112
Product Code LMH
UDI-Device Identifier30888628000111
UDI-Public30888628000111
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Catalogue Number94155
Device Lot Number1000549001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® VOLUX¿ XC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale